Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A reduction of the three body problem by means of transformation groups


Author: James W. Sauve
Journal: Trans. Amer. Math. Soc. 119 (1965), 21-36
MSC: Primary 70.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0181143-0
MathSciNet review: 0181143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Marcolongo, Il problema dei tre corpi, Ulrice Hoepli, Milan, 1919.
  • [2] E. T. Whittaker, Analytical dynamics of particles and rigid bodies, 4th ed., Cambridge, Univ. Press, Cambridge, 1960. MR 0103613 (21:2381)
  • [3] Aurel Wintner, The analytical foundations of celestial mechanics, Princeton Univ. Press, Princeton, N. J., 1947. MR 0005824 (3:215b)
  • [4] A. Wintner, and E. R. van Kampen, On a symmetrical canonical reduction, Amer. J. Math. 59 (1937), 153-166. MR 1507227
  • [5] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939.
  • [6] Claude Chevally, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1946.
  • [7] Luigi Bianchi, Lezioni sulla teoria dei gruppi continui finiti di transformazioni, Pisa, 1918.
  • [8] S. Lie and G. Scheffers, Vorlesungen über Differentialgleichungen mit Bekanten Infinitesimalen Transformationen, Teubner, Leipzig, 1891.
  • [9] Lawrence Markus, Group theory and differential equations, (Lecture Notes), University of Minnesota, Minneapolis, Minn., 1959-1960. MR 0132743 (24:A2580)
  • [10] Abraham Cohen, An introduction to the Lie theory of one-parameter groups, Stechert, New York, 1931. (Original publication, 1911).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70.20

Retrieve articles in all journals with MSC: 70.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0181143-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society